advertisement
Question
Posted by: dart | 2011/11/06

erection pill headache

I have weak erections, and erectile dysfunction, I''m 29 years old. My doctor recommends that I see a psychiatrist he thinks it''s all in my mind, which may be correct. Either way I''ve been buying the red erection pills one can get over the counter at adult world, some chinese brand. whenever I use these, I get massive migraines afterwards for the rest of that day, and a mild headache for the rest of the next day, and I feel out of it, dizzy, and struggling to concentrate. What exactly happens in your head while you''re undergoing a headache like this? and what are the REAL risks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Dart,

The good news is that there is no danger, and that the problem can be solved.

The pills cause the arteries in the penis to widen so that you can get an erection. The problem is that they also cause other arteries to widen and these become painful. These other arteries are not inside your head, so even if the pain feels as though it is coming from inside, it is actually coming from the arteries under the skin of the scalp. These arteries are not important and can be closed surgically without any danger, so that you can still enjoy the benefit of taking the pills without getting a headache. If you would like more information, call me on 0825555763 any day after 4pm.

This information has been supplied and checked by the multidisciplinary team of specialists at The Headache Clinic, in association with The International Headache Society and the South African Institute of Headache and Migraine Science. For consultation with these specialists, call The Headache Clinic on 0861 678 911 (Johannesburg, Cape Town, Durban).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Headache expert | 2011/11/07

Dear Dart,

The good news is that there is no danger, and that the problem can be solved.

The pills cause the arteries in the penis to widen so that you can get an erection. The problem is that they also cause other arteries to widen and these become painful. These other arteries are not inside your head, so even if the pain feels as though it is coming from inside, it is actually coming from the arteries under the skin of the scalp. These arteries are not important and can be closed surgically without any danger, so that you can still enjoy the benefit of taking the pills without getting a headache. If you would like more information, call me on 0825555763 any day after 4pm.

This information has been supplied and checked by the multidisciplinary team of specialists at The Headache Clinic, in association with The International Headache Society and the South African Institute of Headache and Migraine Science. For consultation with these specialists, call The Headache Clinic on 0861 678 911 (Johannesburg, Cape Town, Durban).

Reply to Headache expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement